Crystalline structure of
Doklady Akademii Nauk, Tome 236 (1977) no. 5, pp. 1123-1126
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_236_5_a22,
author = {O. V. Yakubovich and M. A. Simonov and Yu. K. Egorov-Tismenko and N. V. Belov},
title = {Crystalline structure of},
journal = {Doklady Akademii Nauk},
pages = {1123--1126},
year = {1977},
volume = {236},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_236_5_a22/}
}
O. V. Yakubovich; M. A. Simonov; Yu. K. Egorov-Tismenko; N. V. Belov. Crystalline structure of. Doklady Akademii Nauk, Tome 236 (1977) no. 5, pp. 1123-1126. http://geodesic.mathdoc.fr/item/DAN_1977_236_5_a22/